JaLCDOI 10.18926/AMO/31252
フルテキストURL fulltext.pdf
著者 Irino, Shoxo| Sanada, Hiroshi| Maesako, Naohisa| Tanaka, Toshio|
抄録 <p>A 63-year-old man developed generalized lymphadenopathy with skin rashes, fever, hepatomegaly and polyclonal hypergammaglobulinemia, twice, in February 1972 and in June 1979, after taking allopurinol for gout. Cervical lymph node biopsy, performed each time, showed the presence of immunoblasts and plasma cells, effaced nodal structure with involvement of the pericapsular tissue, rich vascularity and numerous mitoses, indicative of angio-immunoblastic lymphadenopathy with dysproteinemia (Frizzera, Moran and Rappaport). The existence of hypersensitivity to drugs, in particular, allopurinol in certain patients was emphasized, and induction of immunoblastic lymphadenopathy with various other therapeutic agents was briefly discussed.</p>
キーワード angio-immunoblastic lymphadenopathy allopurinol.
Amo Type Article
発行日 1981-10
出版物タイトル Acta Medica Okayama
35巻
4号
出版者 Okayama University Medical School
開始ページ 263
終了ページ 272
ISSN 0386-300X
NCID AA00508441
資料タイプ 学術雑誌論文
言語 English
論文のバージョン publisher
査読 有り
PubMed ID 6457513
Web of Sience KeyUT A1981MK84200004